# SDR DALA2019011400321

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,632 hours, 23,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 NDT FOUND DISBOND BETWEEN SKIN AND THE BEAR STRAP ON FWD/UPPER CORNER OF THE EDGE OF THE CUTOUT AT L1 DOOR. CORRECTIVE ACTION: NRC 00570-DISBONDED AREA BETWEEN SKIN AND THE BEAR STRAP ON FWD/UPPER CORNER OF THE EDGE OF THE CUTOUT AT L1 DOOR WAS REPAIRED PER SRM, ER/A 574459-14AD REV. ORIG SECTION I AND CARD
